# SDR 98ZZZX1222

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RT WING T/E LOWER SKIN STIFFENERS AFT TAG ANGLE CRACKED BETWEEN RIBS 5 AND 6.  REPLACED ANGLE.
